Alert archive / Maine / River Flood Warnings in 2018
River Flood Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this river flood warning at Apr 27, 2018, 4:33 PM EDT for Aroostook County, Maine. It took effect at Apr 28, 2018, 12:39 PM EDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2018, 4:33 PM EDT (20:33 UTC)
- In effect from
- Apr 28, 2018, 12:39 PM EDT
- Expired
- Apr 29, 2018, 11:00 PM EDT
- In force
- 34 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- Minor
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 146 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. John River at Fort Kent (FTKM1).
- Action stage
- 18 ft
- Minor stage
- 22.5 ft
- Moderate stage
- 24.5 ft
- Major stage
- 26.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01014000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
835
WGUS41 KCAR 272033
FLWCAR
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Caribou ME
433 PM EDT Fri Apr 27 2018
...The National Weather Service in Caribou Maine has issued a Flood
Warning for the following rivers in Maine...
St John River At Fort Kent
MEC003-280832-
/O.NEW.KCAR.FL.W.0004.180428T2000Z-180430T0300Z/
/FTKM1.1.ER.180428T2000Z.180429T1200Z.180429T2100Z.NO/
433 PM EDT Fri Apr 27 2018
The National Weather Service in Caribou Maine has issued a
* Flood Warning for
the St John River At Fort Kent.
* from Saturday afternoon to Sunday evening...or until the warning is
cancelled.
* At 4:00 PM this afternono, the stage was 20.7 feet.
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 22.8 feet by Sunday morning. The river is
expected to fall below flood stage by Sunday afternoon.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
Hewitt7 follow-up statements
662
WGUS81 KCAR 272252
FLSCAR
Flood Statement
National Weather Service Caribou ME
652 PM EDT Fri Apr 27 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
MEC003-281052-
/O.CON.KCAR.FL.W.0004.180428T2000Z-180430T0300Z/
/FTKM1.1.ER.180428T2000Z.180429T1200Z.180429T2100Z.NO/
652 PM EDT Fri Apr 27 2018
The Flood Warning continues for
the St John River At Fort Kent
* from Saturday afternoon to Sunday evening...or until the warning is
cancelled.
* At 18:30 PM Friday the stage was 20.9 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 22.8 feet by Sunday morning. The river will
fall below flood stage by Sunday afternoon.
At 22.7 feet, Quigley flats (quigley building supply lumber yard) and
the block house park begin to flood. An elderly housing project on
Normanguy Drive is evacuated.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
CB114
WGUS81 KCAR 280147
FLSCAR
Flood Statement
National Weather Service Caribou ME
947 PM EDT Fri Apr 27 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
MEC003-281346-
/O.CON.KCAR.FL.W.0004.180428T2000Z-180430T0300Z/
/FTKM1.1.ER.180428T2000Z.180429T1200Z.180429T2100Z.NO/
947 PM EDT Fri Apr 27 2018
The Flood Warning continues for
the St John River At Fort Kent
* from Saturday afternoon to Sunday evening...or until the warning is
cancelled.
* At 21:30 PM Friday the stage was 21.1 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 22.8 feet by Sunday morning.The river will
fall below flood stage by Sunday afternoon.
At 22.7 feet, Quigley flats (quigley building supply lumber yard) and
the block house park begin to flood. An elderly housing project on
Normanguy Drive is evacuated.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
CB249
WGUS81 KCAR 281247
FLSCAR
Flood Statement
National Weather Service Caribou ME
847 AM EDT Sat Apr 28 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
Big Black River Near Big Black
Fish River Above Fish River At Fort Kent
!--.Optional free text general synopsis here goes here. Note: the
leading period at the beginning of the synopsis is required. The
synopsis should be a brief, non-technical description of the
potential flood situation. --!
...The Flood Warning continues for the following rivers in Maine...
Mattawamkeag River Above Mattawamkeag
!--.Optional free text general synopsis here goes here. Note: the
leading period at the beginning of the synopsis is required. The
synopsis should be a brief, non-technical description of the
potential flood situation. --!
MEC003-290046-
/O.EXT.KCAR.FL.W.0004.180428T1800Z-180429T2100Z/
/FTKM1.1.ER.180428T1800Z.180429T0000Z.180429T1500Z.NO/
847 AM EDT Sat Apr 28 2018
The Flood Warning continues for
the St John River At Fort Kent
* from this afternoon to Sunday afternoon...or until the warning is
cancelled.
* At 8:30 AM Saturday the stage was 22.1 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 22.8 feet by this evening.The river will fall below
flood stage by tomorrow late morning.
At 22.7 feet, Quigley flats (quigley building supply lumber yard) and
the block house park begin to flood. An elderly housing project on
Normanguy Drive is evacuated. +.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
MEC003-290046-
/O.EXT.KCAR.FL.W.0003.000000T0000Z-180430T2308Z/
/BBRM1.1.ER.180427T1418Z.180427T1445Z.180430T1708Z.NO/
847 AM EDT Sat Apr 28 2018
...Flood Warning extended until Monday evening...The Flood Warning
continues for
the Big Black River Near Big Black
* until Monday evening...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 12.8 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday early afternoon.
At 12.0 feet, Minor lowland flooding occurs..
&&
LAT...LON 4703 6945 4694 6945 4689 6954 4685 6966
4687 6982 4693 6976
$$
MEC003-290046-
/O.EXT.KCAR.FL.W.0005.180428T1638Z-180430T1800Z/
/FIHM1.1.ER.180428T1638Z.180429T0000Z.180430T1200Z.NO/
847 AM EDT Sat Apr 28 2018
The Flood Warning continues for
the Fish River Above Fish River At Fort Kent
* from this afternoon to Monday afternoon...or until the warning is
cancelled.
* At 8:32 AM Saturday the stage was 10.7 feet
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 11.2 feet by this evening.The river will fall below
flood stage by Monday morning.
At 11.0 feet, Minor flooding - camps/homes threatened on the fish
river chain of lakes..
&&
LAT...LON MISSING
$$
MEC019-290046-
/O.CON.KCAR.FL.W.0002.000000T0000Z-000000T0000Z/
/MATM1.1.ER.180426T2217Z.180429T0600Z.000000T0000Z.NR/
847 AM EDT Sat Apr 28 2018
The Flood Warning continues for
the Mattawamkeag River Above Mattawamkeag
* until further notice...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 15.1 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.5 feet.
At 16.0 feet, Flooding begins along River Road in Mattawamkeag and
Lancaster Road in Kingman..
&&
LAT...LON 4557 6838 4560 6819 4572 6808 4566 6794
4551 6810 4546 6835
$$762
WGUS81 KCAR 281603
FLSCAR
Flood Statement
National Weather Service Caribou ME
1203 PM EDT Sat Apr 28 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
Fish River Above Fish River At Fort Kent
...The Flood Warning continues for the following rivers in Maine...
Big Black River Near Big Black
Mattawamkeag River Above Mattawamkeag
MEC003-290403-
/O.EXT.KCAR.FL.W.0004.180428T1639Z-180430T0900Z/
/FTKM1.1.ER.180428T1639Z.180429T0600Z.180430T0300Z.NO/
1203 PM EDT Sat Apr 28 2018
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
the St John River At Fort Kent
* until late Sunday night...or until the warning is cancelled.
* At 11:30 AM Saturday the stage was 22.2 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 23.1 feet by after midnight tomorrow.The river will
fall below flood stage by tomorrow late evening.
At 22.7 feet, Quigley Flats (Quigley Building Supply lumber yard) and
the Blockhouse Park begins to flood. An elderly housing project on
Normanguy Drive is evacuated.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
MEC003-290403-
/O.CON.KCAR.FL.W.0003.000000T0000Z-000000T0000Z/
/BBRM1.1.ER.180427T1418Z.180427T1445Z.000000T0000Z.NO/
1203 PM EDT Sat Apr 28 2018
The Flood Warning continues for
the Big Black River Near Big Black
* until further notice...or until the warning is cancelled.
* At 11:30 AM Saturday the stage was 12.4 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
At 12.0 feet, minor lowland flooding occurs.
&&
LAT...LON 4703 6945 4694 6945 4689 6954 4685 6966
4687 6982 4693 6976
$$
MEC003-290403-
/O.EXT.KCAR.FL.W.0005.180429T0000Z-000000T0000Z/
/FIHM1.1.ER.180429T0000Z.180501T0000Z.000000T0000Z.NO/
1203 PM EDT Sat Apr 28 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
the Fish River Above Fish River At Fort Kent
* from this evening until further notice...or until the warning is
cancelled.
* At 11:16 AM Saturday the stage was 10.8 feet
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
At 12.0 feet, Moderate flooding - homes in the Soldier Pond area of
Wallagrass threatened. West approach of Soldier Pond bridge inundated
and bridge closed. Evacuations possible.
&&
LAT...LON 4726 6865 4726 6854 4714 6854 4711 6854
4711 6862 4717 6863
$$
MEC019-290403-
/O.CON.KCAR.FL.W.0002.000000T0000Z-000000T0000Z/
/MATM1.1.ER.180426T2217Z.180428T1445Z.000000T0000Z.NR/
1203 PM EDT Sat Apr 28 2018
The Flood Warning continues for
the Mattawamkeag River Above Mattawamkeag
* until further notice...or until the warning is cancelled.
* At 11:15 AM Saturday the stage was 15.2 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.5 feet.
* Forecast...The river will remain near 15.1 feet.
At 16.0 feet, Flooding begins along River Road in Mattawamkeag and
Lancaster Road in Kingman.
&&
LAT...LON 4557 6838 4560 6819 4572 6808 4566 6794
4551 6810 4546 6835
$$551
WGUS81 KCAR 290206
FLSCAR
Flood Statement
National Weather Service Caribou ME
1006 PM EDT Sat Apr 28 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
MEC003-291406-
/O.EXT.KCAR.FL.W.0004.000000T0000Z-180429T1800Z/
/FTKM1.1.ER.180429T0600Z.180429T0600Z.180429T1200Z.NO/
1006 PM EDT Sat Apr 28 2018
The Flood Warning continues for
the St John River At Fort Kent
* until Sunday afternoon...or until the warning is cancelled.
* At 9:45 PM Saturday the stage was 22.4 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...The river is expected to rise to near flood stage
after midnight.
At 22.7 feet, SW Collins lumber yard and the Blockhouse Park begin to
flood.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
Hewitt574
WGUS81 KCAR 291155
FLSCAR
Flood Statement
National Weather Service Caribou ME
755 AM EDT Sun Apr 29 2018
...The Flood Warning continues for the following rivers in Maine...
St John River At Fort Kent
Fish River Above Fish River At Fort Kent
MEC003-292354-
/O.EXT.KCAR.FL.W.0004.000000T0000Z-180430T0000Z/
/FTKM1.1.ER.180429T1200Z.180429T1200Z.180429T1800Z.NO/
755 AM EDT Sun Apr 29 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
the St John River At Fort Kent
* until this evening...or until the warning is cancelled.
* At 7:30 AM Sunday the stage was 22.3 feet
* Minor flooding is forecast.
* Flood stage is 22.5 feet.
* Forecast...The river is expected to rise to near flood stage
this morning.
At 22.7 feet, SW Collins lumber yard and the Blockhouse Park begin to
flood. .
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
MEC003-292354-
/O.EXT.KCAR.FL.W.0005.000000T0000Z-180430T0000Z/
/FIHM1.1.ER.180429T1200Z.180429T1200Z.180429T1800Z.NO/
755 AM EDT Sun Apr 29 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
the Fish River Above Fish River At Fort Kent
* until this evening...or until the warning is cancelled.
* At 7:32 AM Sunday the stage was 10.8 feet
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage
this morning.
At 11.0 feet, Minor flooding - camps/homes threatened on the fish
river chain of lakes..
&&
LAT...LON 4726 6865 4726 6854 4714 6854 4711 6854
4711 6862 4717 6863
$$089
WGUS81 KCAR 291547
FLSCAR
Flood Statement
National Weather Service Caribou ME
1147 AM EDT Sun Apr 29 2018
...The Flood Warning is cancelled for the following rivers in
Maine...
St John River At Fort Kent
Fish River Above Fish River At Fort Kent
...The Flood Warning continues for the following rivers in Maine...
Mattawamkeag River Above Mattawamkeag
MEC019-300347-
/O.CON.KCAR.FL.W.0002.000000T0000Z-000000T0000Z/
/MATM1.1.ER.180426T2217Z.180429T1300Z.000000T0000Z.NR/
1147 AM EDT Sun Apr 29 2018
The Flood Warning continues for
the Mattawamkeag River Above Mattawamkeag
* until further notice...or until the warning is cancelled.
* At 11:15 AM Sunday the stage was 15.5 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.5 feet.
* Forecast...The river will continue to fall to a stage of 15.4 feet
this afternoon.
At 15.0 feet, Bridge Road in Haynesville flooded..
&&
LAT...LON 4557 6838 4560 6819 4572 6808 4566 6794
4551 6810 4546 6835
$$
MEC003-291617-
/O.CAN.KCAR.FL.W.0004.000000T0000Z-180430T0000Z/
/FTKM1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1147 AM EDT Sun Apr 29 2018
The Flood Warning is cancelled for
the St John River At Fort Kent
* At 11:30 AM Sunday the stage was 22.3 feet
* Flood stage is 22.5 feet.
* Forecast...The river crested below flood stage at 22.4 feet. The
river will continue to fall to 22.2 feet by this evening.
&&
LAT...LON 4715 6879 4723 6887 4730 6859 4732 6837
4723 6836 4721 6858
$$
MEC003-291617-
/O.CAN.KCAR.FL.W.0005.000000T0000Z-180430T0000Z/
/FIHM1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1147 AM EDT Sun Apr 29 2018
The Flood Warning is cancelled for
the Fish River Above Fish River At Fort Kent
* At 11:17 AM Sunday the stage was 10.8 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.9 feet. The
river will continue to fall to 10.6 feet by this evening.
&&
LAT...LON 4726 6865 4726 6854 4714 6854 4711 6854
4711 6862 4717 6863
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this river flood warning went out at Apr 27, 2:30 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 27, 2:30 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
230 PM EDT Fri Apr 27 2018
.SYNOPSIS...
Weak low pressure will lift north across the area tonight. The
low will continue into eastern Canada on Saturday while upper
level low pressure remains to our west. The upper low will
slowly slide to our south Sunday into Monday.
&&
.NEAR TERM /THROUGH SATURDAY/...
Weak low pressure lifting up from the southwest will spread some
rain into the area this evening. Most of the rain is expected
in Downeast areas where a jet lifting across the region will
support precipitation. Lighter spotty rain and showers will fall
elsewhere. Amounts will range from around a third of an inch
Downeast to a little over a tenth of an inch elsewhere. Humid
air moving over the colder surfaces may again result in some fog
across the region, especially over the far north where some snow
cover lingers. The low will quickly lift northeast and away on
Saturday allowing partial clearing. The air will remain mild
with highs reaching the low 60s across most of the region. A
frontal boundary pushing in from the west may produce a few
showers in far western areas late in the day.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Upper trof to our west will continue to keep the weather
unsettled across the region through early next week. As the
upper low moves slowly east through Monday expect a continued
chance for showers across the region. Rainfall amounts Saturday
night through Monday will generally be on the light side,
generally less than a half inch. Temperatures through the
period will remain above normal for this time of year.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The upper low finally begins to move east of the New England
coast Monday night and Tuesday. This will be replaced by upper
ridging along with a southwest flow of warmer air. Temperatures
by Wednesday will reach the 70 degree mark in many places away
from the coast. There will also be the chance for a few showers
later Wednesday afternoon and Wednesday evening in advance of
an approaching cold front. It turns cooler behind the front for
Thursday and Friday along with the chance for showers.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR conditions will lower to MVFR this evening then
IFR late tonight. Conditions should improve to MVFR then VFR on
Saturday with partial clearing.
SHORT TERM: Generally VFR through Tuesday but MVFR conditions
are possible in scattered showers from time to time the period.
&&
.MARINE...
NEAR TERM: The SCA for seas will continue over the offshore
waters tonight where seas are expected to be around 6 ft. The
sca will be allowed to expire for the intracoastal waters this
evening. Fog may reduce visibilities across the waters later
tonight in Saturday morning.
SHORT TERM: Small craft advisories may be needed for seas into
early next week.
.HYDROLOGY...
Major rivers continue to rise across the north and are expected
to peak tonight or Saturday and then gradually come down later
in the weekend. Some minor flooding is possible along riverside
parks, boat landings and some roads. Additional rainfall
tonight is expected to be light with amounts ranging from just
over a tenth of an inch in the north to a third of an inch
Downeast. A flood warning remains up for the Mattawamkeag and
Big Black rivers. A flood watch will remain up across the
central highlands and the north into Saturday afternoon for the
potential for additional flooding.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch through Saturday afternoon for MEZ001>006-010-011-
031.
MARINE...Small Craft Advisory for hazardous seas until 8 PM EDT this
evening for ANZ050>052.
&&
Near Term...Bloomer
Short Term...Duda
Long Term...Duda
Aviation...Bloomer/Duda
Marine...Bloomer/DudaHazardous weather outlook, Apr 27, 2:26 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 226 PM EDT Fri Apr 27 2018 MEZ001>006-010-011-031-281830- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- 226 PM EDT Fri Apr 27 2018 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for East Central Maine, Far Northern Maine, North Central Maine, Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-032-281830- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Northern Washington- 226 PM EDT Fri Apr 27 2018 This Hazardous Weather Outlook is for Coastal DownEast Maine, Eastern Maine and Interior DownEast Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-281830- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 226 PM EDT Fri Apr 27 2018 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 27, 4:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
415 PM EDT FRI APR 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD FORT KENT 47.26N 68.59W
04/27/2018 Aroostook ME DEPT OF HIGHWAYS
MARGUIS RD CLOSED WITH SOME DAMAGE.
&&
JAHLocal storm report, Apr 27, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
416 PM EDT FRI APR 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD FORT KENT 47.26N 68.59W
04/27/2018 Aroostook ME DEPT OF HIGHWAYS
KLINE RD CLOSED WITH CULVERT DAMAGED.
&&
JAHLocal storm report, Apr 27, 4:24 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
424 PM EDT FRI APR 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD FORT FAIRFIELD 46.77N 67.83W
04/27/2018 Aroostook ME DEPT OF HIGHWAYS
GRIMES ROAD BETWEEN CARIBOU AND FORT FAIRFIELD CLOSED DUE
TO HIGH WATER.
0300 PM FLOOD FORT FAIRFIELD 46.77N 67.83W
04/27/2018 Aroostook ME DEPT OF HIGHWAYS
RUSSELL ROAD CLOSED DUE TO HIGH WATER ACROSS THE ROAD.
&&
JAHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:02 PM EDT | Areal Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 9 hr |
| Apr 27, 4:56 AM EDT | River Flood Warning | CAR | Aroostook | 46 hr |
| Apr 27, 5:21 PM EDT | River Flood Warning | CAR | Aroostook | 42 hr |
Nearby
River Flood Warnings in Maine, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.